Can zyrtec d get you high

Common Questions and Answers about Can zyrtec d get you high

zyrtec

I know of no studies of long term side effects of using such high doses of Zyrtec alone but if you are taking Zyrtec-D that could pose significant risks from the pseudoephedrine. The best advice I can provide is that you discuss your question with your physician and raise with him/her the possibility of other medication options.
Where are you that you get allergy drops? I went to an allergist in North Dakota who made me all better, but he died and his research went with him. I would LOVE to get back on allergy drops. Tell me the name of your doctor!
in new orleans to see if he can help. If you find a dr. or hospital that specializes in this or can help in anyway would you please let me know? Thank you so much!
Only the antibodies and a thyroid ultrasound can tell you if you have thyroid disease. And measuring the frees can tell you exactly how much hormone your thyroid is producing. Don't ever let a doctor sweep your health under the rug and dismiss your concerns. This is your body. Your life. Demand wellness! By the way, I've switched endos again. The last one should have run the relevant thyroid tests when she noticed the nodules and goiter.
Loestrin is the best ( if you can handle what it does to your mood) Also pregnancy and Menopause can aggrevate it- and premenopausal hormonal changes. Avoid stress ( haha yeah right!) Take up yoga and meditation/ regular exercise. When you are having them if you are able to - go on the computer, watch t.v do something to distract your self and ignore it. I have recently considered going on a Beta Blocker because I am losing so much sleep.
(Advil, Nuprin, Motrin, Excedrin IB etc) Ketoprofen (Orudis KT) Kidney infection (Kidney disease, diabetes) Liver Disease Naproxen (Aleve) Promethazine (Phenergan, Promethegan) Riboflavin (B2, Hempseed Oil) Amphetamines - Substances or Conditions which can cause false positives Ephedrine, pseudoephedrine, propylephedrine, phenylephrine, or desoxyephedrine (Nyquil, Contact, Sudafed, Allerest, Tavist-D, Dimetapp, etc) Phenegan-D, Robitussin Cold and Flu, Vicks Nyquil Over-the-counter diet aids w
I will sleep 24 hours a day on it. Best thing and I have been on everything is Allergra (you can get generic version of it) and veramyst (still new but they have older version only allergist told me about) otherwise that nasal spray is usually not covered by insurance and costs 125.00 a month where as the older version costs 5.00 a month. Nasal irrigation helps.
they have a very large amount of selenium, which can be toxic if levels get too high. Are you getting support for your adrenals?
To answer your question regarding aspiration, yes, aspiration of a wide variety of foreign bodies, can cause pneumonia and/or lung abscess and fever could be one sign of this complication. I suggest that you contact your primary care doctor to get his/her opinion and that strong consideration be given to bronchoscopy. Mucinex or any other medication is unlikely to clear whatever was aspirated. Also, the longer you wait, the more likely are you to develop lung infection.
I have allergies and take Zyrtec-D about 3-4 days out of the week. Does any one hyper also get hives? I may try the B complex vitamin.
I don't not know if it is availble with decongestant though, but you can get some pseudofed to take with it. If you are taking pseudofec regularly, that could be part of why you can't sleep. That stuff hypes me up so bad that I can't even sleep on muscle relaxers and Lortab (I have a dislocated rib that bothers me when I try to sleep). The generic availability may be why your insurance co. doesn't cover the brand name version.
Get a prescription for Serc. It is not available in the US but you can get in in the rest of the world. Order it from Canada. It is a life-saver and will help immensly with your Meniere's symptoms.
It seems to help me get relief from the pressure pain. Maybe you should have your doctor prescribe that for you and see how you do. I get allergy/sinus problems right at the change of the season, that's when it will hit me. good luck to you!
Do they sell Ocean( or any other salted water nasal spray) at the PX? Zertec can cause headaches and preasure(side effect) Can you get your hands on a cool mist humidifier? Also take eye breaks from the PC periodicly. Look at things at different lengths awayfrom you. Also bring your shoulders up to your ears afew times every hour. Deep breath in though your nose as you bring them up and release your breath through your month as your shoulders go down. Do that every 15 mins. if you can.
Although without being able to examine you I can not offer you the specific advice on diagnosis and treatment that you need, but I would try to provide you some relevant information about your health concern. Arm/face pain and neck stiffness may appear due to nerve irritation in the cervical (neck) spine because the nerves that supply the arm also start in the upper cervical spine.
Everyone knows that allergies cause sneezing, itchy, watery eyes, and nasal congestion and that for some people these symptoms can be more severe than for others. For these people allergies can feel like a curse, making them feel sleepy, irritable and downright miserable. There are many medical explanations for allergies, including the theory that the body is overreacting to the typical allergens.
The pharmacologic effects of theophyllines and beta-blockers are opposite. Nonselective and high doses of cardioselective beta-blockers may cause severe or fatal bronchospasm by opposing theophylline-induced bronchodilation. Ophthalmic beta-blockers undergo significant systemic absorption and may also interact. In addition, propranolol and other beta-blockers may reduce the CYP450 hepatic metabolism of theophylline, and serum theophylline levels may be increased.
Just FYI....this is the patient support board so no doctors are reading this. Where the readings taken in the different arms drastically different? Were they high? If so, you may want to ask your doctor about cutting back on the Zyrtec-D. The "D" part of Zyrtec is pseudoephedrine and it can raise BP in some people.
Coughing alot does make you pee your pants. Hope you feel better soon. Call your doctor also to see if you can take something.
Good Morning Tramadol Warriors! Welcome. We're so glad you found us! You can do it. Please make yourself at home and snuggle down. It will be a bit bumpy, but worth it!
I take Zyrtec, Prevacid and Rhinocort Aqua (nasal spray). I hope this helps and you feel better.
New non-sedating antihistamines and nasal steroids can help relieve symptoms of hay fever and other allergic conditions so you can once again enjoy spring. National Jewish the nation’s number one respiratory hospital and is also a world leader in allergy research and treatment. See how our doctors respond to frequently asked questions concerning hay fever (seasonal allergic rhinitis) and complications with other respiratory diseases.
The "D" in Claritin-D or Zyrtec-D is pseudoephedrine, which is an ingredient used to make methamphetamine (speed). Manufacturers of street meth were sending hordes of kids into drugstores to buy up these necessary ingredients for their final product. That's why these medications are now locked up behind the pharmacy counter and require a photo ID to purchase them.
The first thing I'd recommend is finding the cause of the hives, so you can get off the Zyrtec. You might try the thyroid medication Tirosint, which is a gel cap, consisting only of the levothyroxine, glycerin and water, so it's virtually hypoallergenic. What are the levels of your Free T3 and Free T4? Please post them, along with the reference ranges, which vary from lab to lab, so must come from your own report.
I'm also on Clarinex D which I take twice daily and also have Zyrtec D which I can use as a substitute. Though the MD originally wanted me to take Benadryl, when he learned of my regular usage of allergy meds, he said to still with those. Nevertheless, neither Clarinex D or Zyrtec D seem to have any impact on the itching and I'm getting very little sleep.
If the leak is confirmed the sooner you get surgically treated, the better it is. Please do consult your ENT specialist, get a nasal endoscopy and other evaluations done before getting the surgery done.
Welcome Tramadol Warriors! We ... turned .... 40 ... LOL Welcome and I hope you will make yourself at home. Snuggle down, get comfy. There's a lot of information and experience here with getting off Tramadol. It's not impossible, lots of peeps here now living Tram Free Lives! Love & Healing!
High pollen counts can cause your symptoms. Since your nose is stuffy, you may want to try Benadryl for a day to two to see if it helps the itchiness. Last year I had the same problem. I layered Zyrtec and Benadryl. Zyrtec took care of my respiratory symptoms, but I was constantly itchy. The Benadryl stopped the itch. I liked the liquid versions because it worked faster. If this doesn't help try eliminating the Proactive.
Vitamin D deficiency is common in Hashis. It can cause rashes, muscle cramps, etc. Get a 1,000 mg vitamin D pill and take daily. Get one that is gluten/soy free. Walmart has them. Also, sitting in the sunshine 30 minutes a day helped me. Sometimes, it's not so easy to control the rashes, hives, etc. Also, I sure hope you're on thyroid meds. Eventually, as your meds are raised, you should be feeling better and maybe these rashes will clear.
Mine is little different because where ever I am at this smell stays in, my room , at work and in my car.. and the smell changes all the time it depends what I eat. I also get thursty If I dont drink water. I start to get a dry throat and mouth... If i drink anything else that is not water my breath gets worse.. please help!
MedHelp Health Answers